# SDR SCNA20130128015

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RIGHT SIDE FRAME AT 500D BENT FROM STR 26R TO 23R.  REMOVED, RE-WORKED, AND RE-INSTALLED ANGLE BRACE AT FWD CARGO STA 500D STR 26R -23R.
